# SDR UIEA2021062801436

- Difficulty date: June 27, 2021
- Submitted: July 1, 2021
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 90,291 hours
- System (JASC): 4990 · APU Oil System
- Part: Oil Cooler
- Part number: 1601761
- Part serial: 3830
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LOW APU DUCT PRESSURE DURING START DUE TO HIGH EGT.( APU PNEUM. PLACED ON MEL 49-11-01-01 CAT C DEFRRAL # 149299. RS 1437.  /  27JUN21 LP 1402166 ITEM 3: REMOVED AND REPLACED APU AIR/OIL COOLER IAW B767 AMM 49-27-00. PERFORMED LEAK AND OPS CHECKS/LEAK CHECK WITH NO DEFECTS NOTED IAW B767 AMM 49-00-00. THIS CLEARS DEFERRAL 149299. MCC NOTIFIED. )
